# SDR DHL2003781005

- Difficulty date: June 25, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR WARNING DOES NOT ILLUMINATE WITH DOOR OPEN.  CLEANED CONTACTS AT CONNECTION 4554.  AFT ENTRY DOOR WARNING OPS CHECKED GOOD IAW 52-70-01.
